# SDR ASAA2016122419130

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,354 hours, 9,096 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED CLIMBING THRU 150009, RAN QRH AND LIGHT EXTINGUISHED.  ACFT GROUNDED.  PERFORMED OPS TEST IAW AMM 21-00-00.  NO FAULTS NOTED AT THIS TIME. NO HISTORY FOR 30 DAYS.
